# SDR CA091107001

- Difficulty date: November 2, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERSION DUE TO LT WINDSHIELD CRACKED IN FL150 FLIGHT LH 391 SCHEDULED, DIVERTED BECAUSE OF A CM 1 FRONT WINDSHIELD CRACKED IN FL 150.  NO EXTERNAL IMPACT.  CM 1 WINDSHIELD REMOVED IAW AMM TASK 56-11-01-000-801 REV.41  CM 1 WINDSHIELD INSTALLED IAW AMM TASK 56-11-01-400-801 REV41 UNTIL SUBTASK 56-11-01-430-003  CABIN PRESSURE LEAK TEST PERFORMED IAW TASK 56-11-01-790-001. FOUND NO LEAKS AROUND WINDOW EDGES. WINDSHIELD WIPER INSTALLED IAW AMM TASK 30-42-04-400-801.  ACFT RETURNED TO SERVICE.
